Zak's theorem on superadditivity

Audun Holme Department of Mathematics, University of Bergen Joel Roberts School of Mathematics, University of Minnesota

TBD mathscidoc:1701.332808

Arkiv for Matematik, 32, (1), 99-120, 1992.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ]
@inproceedings{audun1992zak's,
  title={Zak's theorem on superadditivity},
  author={Audun Holme, and Joel Roberts},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203542443535617},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={1},
  pages={99-120},
  year={1992},
}
Audun Holme, and Joel Roberts. Zak's theorem on superadditivity. 1992. Vol. 32. In Arkiv for Matematik. pp.99-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203542443535617.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved